# SDR SWIA201541376

- Difficulty date: July 23, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N224AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 33,134 hours, 22,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A DENT ON THE RT INBD FLAP UPPER SURFACE APPROX 93" FROM INBD EDGE 8" FROM T/E.  REPAIRED DENT ON THE RT INBD FLAP UPPER SURFACE APPROXIMATELY 93" FROM INBD EDGE 8" FROM T/E IAW SRM.
